# SDR GTIA9700078

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MHV - AFT FLOOR PANEL S/N 2686 AND END DELAMINATED ALONG EDGE AND CRACKED IN LOWER ANGLE ALONG DELAMINATION.  REPAIRED DELAMINATION PER SRM 53-05.  STOP DRILLED CRACK PER SRM 53-01 AND REPAIRED PER SRM 53-05.  FABRICATED REPAIR DOUBLERS PER SRM 53-05.  ALODINED AND PRIMED PER SRM 51-10-3.  INSTALLED REPAIR DOUBLERS PER SRM 53-05.  (M)
